# SDR SWAA2022082542276

- Difficulty date: August 15, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,046 hours, 34,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231ZF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-01. MID CABIN FLOOR PANEL 231ZF HAS PULLED FIBERS ON TOP SIDE OF PANEL. / [01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E; AND F.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10269); RESIN EPOCAST 50A (A137335).  REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K;L;M. TAP TEST GOOD. TOOLING-- AAR30347 DUE 4-30-23;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD;[05] VERIFIED STEPS COMPLETE; AUDIT COMPLIED WITH
